Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Embedding S(X) into S(Y)

Seria
Rozprawy Matematyczne tom/nr w serii: 120 wydano: 1974
Zawartość
Warianty tytułu
Abstrakty
EN


CONTENTS
Introduction............................................................................................................................................................................. 5

Some relevant history.................................................................................................................................................. 6
Chapter 1
  1. Left zero subsemigroupe of topological semigroups..................................................................... 8
  2. Left zero subsemigroups of S(Z)......................................................................................................... 11
  3. Some natural homomorphisms.......................................................................................................... 14
  4. Embedding S (X) into a full transformation semigroup.......................................................... 18
Chapter 2
  1. A theorem on T-embeddings............................................................................................................... 25
  2. Some results on algebraic embeddings........................................................................................... 27
  3. Embeddings which are induced by an idempotent and a homeomorphism............................... 33
  4. Entire isomorphisms............................................................................................................................... 37
References............................................................................................................................................................................... 42
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 120
Liczba stron
42
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CXX
Daty
wydano
1974
Twórcy
  • State University of New York at Buffalo
autor
  • State University of New York at Buffalo
Bibliografia
  • [1] A. E. Bednarek and K. D. Magill, Jr., Q-composable properties, semigroups and CM-homomorphisms, Trans. Amer. Math. Soc. 174 (1972), pp. 383-398.
  • [2] F. A. Cezus, K. I). Magill, Jr., and S. Subbiah, Maximal ideals of semigroups of endomorphisms (to appear).
  • [3] A. H. Clifford and D. D. Miller, Union and symmetry preserving endomorphisms of the semigroup of all binary relations on a set, Czech. Mat. Journ. 20 (1970), pp. 303-314. .
  • [4] J. Gillis, Note on a conjecture of Erdös, Quart. J. Math. Oxford Series vol. 10, no. 38 (1939), pp. 151-154.
  • [5] L. Gillman and M. Jerison, Rings of continuous functions, D. Van Nostrand, New York 1960.
  • [6] J. de Grott, Groups represented by homeomorphism groups, I, Math. Annalen 138 (1959), pp. 80-102.
  • [7] Z. Hedrlin and A. Pultr, Remark of topological spaces with given semigroups, Comment. Math. Univ. Carolinae 4 (1963), pp. 161-163.
  • [8] W. Hurewicz and H. Wallman, Dimension theory, Princeton 1941.
  • [9] K. Kuratowski, Topology, Vol. I, Academic Press Inc., 1966.
  • [10] K. D. Magill, Jr., Some homomorphism theorems for a class of semigroups, Proc. London Math. Soc. (3) 15 (1965), pp. 517-526.
  • [11] K. D. Magill, Jr., Another S-admissible class of spaces, Proc. Amer. Math. Soc. 8 (1967), pp. 295-208.
  • [12] K. D. Magill, Jr., Topological spaces determined by left ideals of semiqroups, Pac. Math. Journ. (24) 2 (1968), pp. 319-330.
  • [13] K. D. Magill, Jr., Isomorphisms of triform semigroups, J. Australian Math. Soc. 10 (1969), pp. 185-193.
  • [14] K. D. Magill, Jr., I-subsemigroups and a-monomorphisms, ibid. 10 (1973), pp. 146-166.
  • [15] K. D. Magill, Jr., Semigroups which admit few embeddings, Fund. Math. 85 (1974), pp. 37-53.
  • [16] K. D. Magill, Jr. and S. Yamamuro, Union and symmetry preserving homomorphisms of semigroups of closed relations, Proc. London Math. Soc. (3) 24 (1972), pp. 59-78.
  • [17] S. Marcus, On locally recurrent functions, Amer. Math. Monthly 70 (1963), pp. 822-826.
  • [18] A. B. Paalman-de Miranda, Topological representation of semigroups, Math. Centrum Amst. Afd. Zuivere Wisk. (1966), ZW-008, 10.
  • [19] S. Subbiah, Topologies for semigroups of continuous selfmaps, I (to appear).
  • [20] J. S. V. Symons, Automorphisms of transformation semigroups, Ph. D. dissertation, University of Western Australia, 1973.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-b76098d2-8d7d-42a3-9786-89dfc2034503
Identyfikatory
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.